# SDR SWIA202054760

- Difficulty date: December 17, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Part number: 601R3189511PP
- Condition: Chafed
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FAIRING 141AL IS CHAFING ON DOOR SKIN.  C-CHECK RO 12/24/2020.  REMOVED DAMAGED PANEL 141AL AND INSTALLED NEW SERVICEABLE PANEL, IAW CRJ-700 AMM.
